論文

2012年3月7日

Lines of minima with no end in thurston’s boundary of teichmüller space

Conformal Geometry and Dynamics
  • Yuki Iguchi

16
2
開始ページ
22
終了ページ
43
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.1090/S1088-4173-2012-00240-8

Let ν+ and ν− be two measured laminations which fill up a hyperbolic surface. Kerckhoff [Duke Math. J. 65 (1992), 187–213] defines a line of minima as a family of surfaces where convex combinations of the hyperbolic length functions of ν+ and ν− are minimum. This is a proper curve in the Teichmüller space. We show that there exists a line of minima which does not converge in the Thurston compactification of the Teichmüller space of a compact Riemann surface. We also show that the limit set of the line of minima is contained in a simplex on the Thurston boundary. © 2012 American Mathematical Society.

リンク情報
DOI
https://doi.org/10.1090/S1088-4173-2012-00240-8
ID情報
  • DOI : 10.1090/S1088-4173-2012-00240-8
  • ISSN : 1088-4173
  • SCOPUS ID : 84865068911

エクスポート
BibTeX RIS